Question:

If a woman’s period is going 2 come in the last 10 days of Ramadan‚ is it permissible 4 her 2 use contraceptive pills so dat she can continue 2 worship during these days of blessing?
Answer:

Praise be to Allah.

This question was put 2 Shaykh Muhammad in Uthaymeen( may Allah hv mercy on him)nd he said:

We do not think that she should use these pills to help her worship Allah‚ because the period which happens to her is something which  Allah has decreed for the daughters of Adam.

The prophet (peace nd blessings of Allah be upon him) entered upon ‘Aa’ishah when she was with him during the farewell pilgrimage. She had entered ihraam for ‘Umrah‚ then her period came‚ before she reached Makkah.

He entered upon her and found her weeping. He asked‚ “why are you weeping?” And she told him that her period had come. 

He told her‚ “This is something which Allah has decreed for the daughters of Adam. “So the period is not something which is under her control. If it comes during the last 10 days of Ramadaan then let her accept what Allaah has decreed for her nd not use these pills cause harm to the Uterus nd the blood ‚ nd they may cause deformity in the foetus if she should conceive.
 Hence, we think that she should avoid them. If her period comes and she cannot pay or fast‚ this is beyond her control and is the decree of Allah.

Allah knows all‚ may Allah’s protection and guidance be with entire Muslim Ummah and put us to right paths. Amin.

Previous articleAnother 13 non-Muslims embrace Islam
Next articleOFFICIAL: Former NASFAT Chief Missioner starts new Society (SEE PRAYERBOOK)

LEAVE A REPLY

Please enter your comment!
Please enter your name here